Continuous linear right inverses for convolution operators in spaces of real analytic functions

Tom 110 / 1994

Michael Langenbruch Studia Mathematica 110 (1994), 65-82 DOI: 10.4064/sm-110-1-65-82

Streszczenie

We determine the convolution operators $T_μ := μ*$ on the real analytic functions in one variable which admit a continuous linear right inverse. The characterization is given by means of a slowly decreasing condition of Ehrenpreis type and a restriction of hyperbolic type on the location of zeros of the Fourier transform μ̂(z).

Autorzy

  • Michael Langenbruch

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek